EconPapers    
Economics at your fingertips  
 

Blackwell Optimality in Markov Decision Processes with Partial Observation

Dinah Rosenberg, Eilon Solan () and Nicolas Vieille ()

No 1292, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: We prove the existence of Blackwell epsilon-optimal strategies in finite Markov Decision Processes with partial observation.

Date: 2000-04
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/1292.pdf main text (application/pdf)

Related works:
Working Paper: Blackwell optimality in Markov decision processes with partial observation (2002)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:1292

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:1292